# SDR P15R20220107001

- Difficulty date: January 7, 2022
- Submitted: January 26, 2022
- Operation: General aviation
- Make and model: Piper J-3
- Engine: Cont C85*
- Propeller: Snsnch W72GK
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: W72GK44
- Part serial: AK5224
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: B, A

## Discrepancy

PROPELLER IN SERVICE SINCE 2015/100 HOURS.  METAL TIPPING REPLACED DEC 2021.  DURING INITIAL CLIMB AFTER REINSTALLATION, CUSTOMER REPORTED SEVERE VIBRATION; HE CUT POWER AND MADE SUCCESSFUL POWER-OFF LANDING ON ROAD CLOSE TO AIRPORT (IN QUEBEC).  NO INJURIES OR MAJOR DAMAGE.  MINOR PORTION OF METAL TIPPING AND MAJOR PORTION OF WOODEN BLADE MISSING ON ONE SIDE.  SPINNER SKULL CAP ALSO MISSING (WAS PRESENT DURING TAKE-OFF).
